Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 4, NWS Tallahassee, FL

June 7, 2020Lafayette County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this flash flood warning at Jun 7, 2020, 5:56 AM EDT for Lafayette County, Madison County, Taylor County, Florida. It was in force for 13 hr. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 5:56 AM EDT (09:56 UTC)
Expired
Jun 7, 2020, 7:00 PM EDT
In force
13 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Lafayette County, FL, Madison County, FL, Taylor County, FL

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:00 AM EDTFLASH FLOOD1 N Lee, FLNE GOOSEBERRY DIRT ROAD REPORTED TO BE WASHED OUT.
Jun 7, 9:00 AM EDTHEAVY RAIN 7.22 Sse Hopewell, FLCO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL.
Jun 7, 9:47 AM EDTHEAVY RAIN 6.943 Ese Hanson, FL6.94 INCHES OF RAIN MEASURED IN THE LAST 24 HOURS AT WUNDERGROUND SITE KFLMADIS11.
Jun 7, 9:50 AM EDTHEAVY RAIN 6.36Perry, FL6.36 INCHES SINCE MIDNIGHT AT WUNDERGROUND SITE KFLPERRY9, TWO BLOCKS FROM THE TAYLOR COUNTY COURTHOUSE.
Jun 7, 10:00 AM EDTHEAVY RAIN 51 Nw Foley, FL5 INCHES OF RAIN MEASURED SINCE 2 PM SATURDAY.
Jun 7, 11:00 AM EDTHEAVY RAIN 8.172 Sse Hopewell, FLCO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL OF 8.17 INCHES.
Jun 7, 2:00 PM EDTHEAVY RAIN 10.152 Sse Hopewell, FLCO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL OF 10.15 INCHES.
Jun 7, 2:47 PM EDTFLASH FLOOD3 Wsw Hopewell, FL6-8 INCHES OF WATER ACROSS COUNTY ROAD 14 IN MADISON COUNTY. THIS CAUSED AN ACCIDENT.
Jun 7, 3:00 PM EDTHEAVY RAIN 11.32 Sse Hopewell, FLCO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL UP TO 11.30 INCHES NOW.
Jun 7, 4:00 PM EDTHEAVY RAIN 11.732 Sse Hopewell, FLCO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 24 HOUR TOTAL OF 11.73 INCHES NOW WITH RAIN STILL FALLING.
Jun 7, 4:04 PM EDTFLASH FLOOD1 W Pinetta, FLNE CAPTAIN BUIE ROAD IN PINETTA CITY IN MADISON COUNTY FLORIDA IS IMPASSIBLE.
Jun 7, 4:07 PM EDTFLASH FLOOD6 Ese Hanson, FLOLD BLUE SPRINGS ROAD NEAR COTTONWOOD IMPASSIBLE IN MADISON COUNTY FLORIDA.
Jun 7, 5:00 PM EDTFLASH FLOOD3 S Lee, FLFHP WEBSITE REPORTS THAT I-10 EASTBOUND IS CLOSED FROM MILE MARKER 262 TO MILE MARKER 273 DUE TO FLOODING.
Jun 7, 5:00 PM EDTHEAVY RAIN 12.092 Sse Hopewell, FLCO-OP OBSERVER STATION HOPF1 1.8 S HOPEWELL, 48 HOUR TOTAL OF 12.09 INCHES, 24 HOUR TOTAL OF 11.88 INCHES WITH RAIN STILL FALLING.
Jun 7, 5:25 PM EDTHEAVY RAIN 8.112 Ne Perry, FLDAILY RAINFALL TOTAL OF 8.11 INCHES AT WUNDERGROUND SITE KFLPERRY15.
Jun 7, 5:30 PM EDTHEAVY RAIN 10.223 Ese Hanson, FLDAILY RAINFALL TOTAL OF 10.22 INCHES AT WUNDERGROUND SITE KFLMADIS11.
Jun 7, 6:15 PM EDTHEAVY RAIN 11.75Lee, FLVIEWER REPORTED STORM TOTAL OF 11.75 INCHES IN LEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 184 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

384 
WGUS52 KTAE 070956
FFWTAE
FLC067-079-123-071300-
/O.NEW.KTAE.FF.W.0004.200607T0956Z-200607T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
556 AM EDT Sun Jun 7 2020

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Northwestern Lafayette County in Big Bend Florida...
  Madison County in Big Bend Florida...
  Taylor County in Big Bend Florida...

* Until 900 AM EDT.

* At 556 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen in the last 3 Hours. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady 
  Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway, 
  Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland 
  and Eridu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
      3032 8379 3038 8380 3044 8372 3051 8374
      3058 8361 3065 8361 3063 8328 3047 8324
      3039 8317 3025 8325 3010 8321 3010 8320
      2989 8346 2967 8361 2986 8373 2991 8387

FLASH FLOOD...RADAR INDICATED

$$
6 follow-up statements
444 
WGUS52 KTAE 071231
FFWTAE
FLC067-079-123-071500-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
831 AM EDT Sun Jun 7 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Northwestern Lafayette County in Big Bend Florida...
  Madison County in Big Bend Florida...
  Taylor County in Big Bend Florida...

* Until 1100 AM EDT.

* At 831 AM EDT, Doppler radar and automated rain gauges continued 
  to indicate thunderstorms producing heavy rain across the warned 
  area. Rain gauges near Perry have measured over 5 inches of rain 
  since midnight with additional heavy rain continuing. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady 
  Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway, 
  Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland 
  and Eridu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
      3032 8379 3038 8380 3044 8372 3051 8374
      3058 8361 3065 8361 3063 8328 3047 8324
      3039 8317 3025 8325 3010 8321 3010 8320
      2989 8346 2967 8361 2986 8373 2991 8387

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

42-DVD
743 
WGUS52 KTAE 071433
FFWTAE
FLC067-079-123-071700-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1033 AM EDT Sun Jun 7 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Northwestern Lafayette County in Big Bend Florida...
  Madison County in Big Bend Florida...
  Taylor County in Big Bend Florida...

* Until 100 PM EDT.

* At 1033 AM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Radar 
  estimates rainfall amounts of 6 to 8 inches have fallen since 
  midnight with reported amounts over 7 inches in portions of 
  madison county. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady 
  Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway, 
  Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland 
  and Eridu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
      3032 8379 3038 8380 3044 8372 3051 8374
      3058 8361 3065 8361 3063 8328 3047 8324
      3039 8317 3025 8325 3010 8321 3010 8320
      2989 8346 2967 8361 2986 8373 2991 8387

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

42-DVD
105 
WGUS52 KTAE 071631
FFWTAE
FLC067-079-123-071900-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1231 PM EDT Sun Jun 7 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Northwestern Lafayette County in Big Bend Florida...
  Madison County in Big Bend Florida...
  Taylor County in Big Bend Florida...

* Until 300 PM EDT.

* At 1231 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Radar 
  estimated that 5 to 9 inches of rain has fallen across the area 
  today with additional heavy rain occurring. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady 
  Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway, 
  Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland 
  and Eridu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
      3032 8379 3038 8380 3044 8372 3051 8374
      3058 8361 3065 8361 3063 8328 3047 8324
      3039 8317 3025 8325 3010 8321 3010 8320
      2989 8346 2967 8361 2986 8373 2991 8387

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

42-DVD
490 
WGUS52 KTAE 071844
FFWTAE
FLC067-079-123-072100-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
244 PM EDT Sun Jun 7 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Northwestern Lafayette County in Big Bend Florida...
  Madison County in Big Bend Florida...
  Taylor County in Big Bend Florida...

* Until 500 PM EDT.

* At 244 PM EDT, Doppler radar and automated rain gauges continued 
  to indicate thunderstorms producing heavy rain across the warned 
  area. Rainfall amounts of 6 to 10 inches have occurred today and 
  pockets of additional heavy rain will continue for the next couple 
  of hours. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Perry, Madison, Greenville, Lee, Boyd, Lake Bird, Secotan, Shady 
  Grove, Perry-Foley Airport, Bucell Junction, Foley, Fenholloway, 
  Hampton Springs, Moseley Hall, Ebb, Sirmans, Iddo, Smith, Pinland 
  and Eridu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3005 8407 3011 8400 3009 8399 3024 8392
      3032 8379 3038 8380 3044 8372 3051 8374
      3058 8361 3065 8361 3063 8328 3047 8324
      3039 8317 3025 8325 3010 8321 3010 8320
      2989 8346 2967 8361 2986 8373 2991 8387

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

42-DVD
450 
WGUS72 KTAE 071855
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
255 PM EDT Sun Jun 7 2020

FLC067-079-123-072100-
/O.CON.KTAE.FF.W.0004.000000T0000Z-200607T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lafayette FL-Madison FL-Taylor FL-
255 PM EDT Sun Jun 7 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS 
AFTERNOON FOR NORTHWESTERN LAFAYETTE, MADISON AND NORTHEASTERN 
TAYLOR COUNTIES...

At 255 PM EDT, Doppler radar and automated rain gauges continued to 
indicate thunderstorms producing heavy rain across the warned area. 
Rainfall amounts of 6 to 10 inches have occurred today and pockets 
of additional heavy rain will continue for the next couple of hours. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar and automated gauges.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Madison, Perry, Greenville, Lee, Hopewell, Moseley Hall, Shady 
  Grove, Lake Bird, Ebb, Sirmans, Boyd, Secotan, Hamburg, Smith, 
  Hanson, Day, Chancey, Cherry Lake, Iddo and Townsend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3026 8388 3032 8379 3038 8380 3039 8376
      3044 8372 3051 8373 3058 8361 3065 8361
      3063 8328 3042 8322 3039 8317 3035 8321
      3025 8325 3018 8325 3010 8321 3010 8320
      3004 8339 3005 8353 3008 8361 3019 8372

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$
210 
WGUS52 KTAE 072037
FFWTAE
FLC067-079-123-072300-
/O.EXT.KTAE.FF.W.0004.000000T0000Z-200607T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
437 PM EDT Sun Jun 7 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Northwestern Lafayette County in Big Bend Florida...
  Madison County in Big Bend Florida...
  Northeastern Taylor County in Big Bend Florida...

* Until 700 PM EDT.

* At 437 PM EDT, Radar continued to indicate pockets of heavy rain 
  across the warned area. Flash flooding is ongoing across Madison 
  county with some roads impassible. In addition, trees may fall 
  with relatively light winds due to the saturated conditions.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Madison, Perry, Greenville, Lee, Hopewell, Moseley Hall, Shady 
  Grove, Lake Bird, Ebb, Sirmans, Boyd, Secotan, Hamburg, Smith, 
  Hanson, Day, Chancey, Cherry Lake, Iddo and Townsend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3026 8388 3032 8379 3038 8380 3039 8376
      3044 8372 3051 8373 3058 8361 3065 8361
      3063 8328 3042 8322 3039 8317 3035 8321
      3025 8325 3018 8325 3010 8321 3010 8320
      3004 8339 3005 8353 3008 8361 3019 8372

FLASH FLOOD...OBSERVED

$$

42-DVD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:02 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 7, 3:02 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
302 AM EDT Sun Jun 7 2020

.NEAR TERM [Through Tonight]...

Tropical storm Cristobal will continue to track toward the central
Gulf Coast today with a landfall expected this evening in Louisiana.
Cristobal has been and remains an asymmetrical storm which appears
more subtropical than tropical. Local impacts have not changed much.
A widespread 3-4 inches of rain is expected over the our Florida and
far South Georgia zones and a flash flood watch will be maintained.
Locally higher amounts up to twice these values can be expected in
areas where some outer rain banding sets up. This appears to be
happening across our Big Bend zones. 3-hour flash flood guidance
values are generally 3-4 inches and these could be realized through
12Z. This area will also need to be watched for potential tornadoes
as shear becomes more favorable for rotating supercells. The coastal
flood advisory will also be maintained until after we make it
through this afternoon's high tide cycles. Up to 3 feet of
inundation will be possible. We also continue to expect surf heights
peak around 10 feet this afternoon, just shy of warning criteria.

.SHORT TERM [Monday through Tuesday]...

The remnants of Cristobal will be over northern Louisiana Monday
morning and will lift northward into the northern Midwest by late
Tuesday. As it does, the local area may briefly get dry slotted
Monday through most of Monday night before a surge of tropical
moisture fills back in on Tuesday. Will trim back PoPs at least
through the midsection of our CWA on Monday and lower them a bit
Monday night. Likely to categorical PoPs (60-80%) return on Tuesday.
With the tropical airmass in place, locally heavy downpours will
remain a concern. highs both days will mostly be in the upper 80s
with lows Monday night in the lower to mid 70s.

.LONG TERM [Tuesday Night Through Sunday]...

Deep tropical moisture will remain in place through Wednesday night
before an upper trough and associated cold front approach and begin
to scour out the moisture from west to east Thursday through Friday.
Drier conditions but not dry will return for the weekend.
Temperatures will be near seasonal levels.

&&

.AVIATION...
[Through 06Z Monday]

Widespread IFR will overspread the terminals overnight with
periods of LIFR possible, especially in +SHRA. Improvement
to MVFR is expected by Sunday afternoon with continued SHRA
and vicinity thunder. Southeast winds around 10 knots with
gusts to around 20 knots at ECP.

&&

.MARINE...

Tropical Storm Cristobal will continue moving northward and make
landfall well to the west of our local waters today. A Small Craft
Advisory remains in effect through Monday. Winds should drop below
advisory levels by daybreak Monday but elevates seas will take
longer to subside. Waterspouts may also occur within some of the
feeder bands across the local waters today. A return to tranquil
boating conditions is expected by mid-week.

&&

.FIRE WEATHER...

There are no fire weather concerns over the next few days.

&&

.HYDROLOGY...

Overall, forecast rainfall amounts are in the 3-6 inch range
across most of the Florida panhandle and Big Bend, with heavy
totals possibly extending into far southwest and south central
Georgia. The flash flood watch continues in effect for all Florida
zones and the lowest tier counties of our Georgia zones. Locally
higher amounts over 6 inches are possible with training feeder
bands, particularly today.

Mainstem river flooding will depend on whether the heavier totals
end up in Georgia or remain across Florida. The farther north the
heavier rain sets up, then the more likely some larger area rivers
such as the Ochlockonee and Withlacoochee could see sharper rises.
If the heavy amounts stay in Florida, then river flooding will be
less of a concern, except for local rivers like the Sopchoppy and
Steinhatchee which will have to be monitored.

In addition, coastal flooding is a concern with inundation generally
remaining 3 feet or less in the minor category. The greatest
inundation is expected to be along the coast of Apalachee Bay.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   84  73  89  74  89 / 100  60  40  30  70
Panama City   85  77  86  76  87 / 100  80  60  40  60
Dothan        82  73  88  72  87 /  80  60  60  40  80
Albany        83  73  89  73  89 /  80  40  60  20  80
Valdosta      82  72  88  72  89 /  90  40  60  20  70
Cross City    85  73  88  73  89 /  90  60  60  20  60
Apalachicola  83  76  86  76  85 /  90  60  40  40  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through this evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal
     Gulf-Coastal Jefferson-Coastal Taylor-Coastal Wakulla-
     Gadsden-Holmes-Inland Bay-Inland Dixie-Inland Franklin-
     Inland Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-
     Jackson-Lafayette-Leon-Liberty-Madison-North Walton-South
     Walton-Washington.

     Coastal Flood Advisory until 11 PM EDT /10 PM CDT/ this evening
     for Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla-South
     Walton.

     High Rip Current Risk through late Monday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 8 PM EDT /7 PM CDT/ Monday for Coastal
     Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch through this evening for Brooks-Decatur-Grady-
     Lowndes-Seminole-Thomas.

AL...None.
GM...Small Craft Advisory until 8 PM EDT /7 PM CDT/ Monday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Wool
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Wool
MARINE...Barry
FIRE WEATHER...Wool
HYDROLOGY...Barry

In the hours before

Special weather statement, Jun 7, 5:18 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
518 AM EDT Sun Jun 7 2020

FLZ019-028-128-071015-
Inland Taylor FL-Madison FL-Coastal Taylor FL-
518 AM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR AND
SOUTHWESTERN MADISON COUNTIES UNTIL 615 AM EDT...

At 517 AM EDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Perry, moving northeast at 20 mph.

Wind gusts 40 to 50 mph will be possible with this storm.

Locations impacted include...
Madison, Perry, Greenville, Iddo, Moseley Hall, Ebb, Secotan, Boyd,
Hopewell, Eridu, Cabbage Grove, Scanlon, Econfina, Lake Bird,
Perry-Foley Airport, Bucell Junction, Hampton Springs, Sirmans and
Shady Grove.

LAT...LON 2987 8367 3006 8405 3011 8400 3009 8399
      3019 8395 3020 8393 3024 8392 3028 8384
      3031 8382 3032 8379 3038 8381 3039 8379
      3038 8378 3038 8376 3043 8372 3051 8374
      3054 8370 3047 8333
TIME...MOT...LOC 0917Z 209DEG 16KT 3014 8384

55-SCHOLL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:59 AM EDTSpecial Marine WarningTAE61 min
Jun 7, 1:56 AM EDTSpecial Marine WarningTAE64 min
Jun 7, 2:38 AM EDTAreal Flood AdvisoryTAEJefferson, Lafayette, Madison, Taylor, Wakulla112 min
Jun 7, 2:45 AM EDTSpecial Marine WarningTAE45 min
Jun 7, 3:07 AM EDTSpecial Marine WarningTAE53 min
Jun 7, 3:57 AM EDTSpecial Marine WarningTAE63 min
Jun 7, 4:25 AM EDTAreal Flood AdvisoryTAEJefferson, Lafayette, Madison, Taylor, Wakulla3 hr
Jun 7, 4:55 AM EDTSpecial Marine WarningTAE65 min
Jun 7, 5:18 AM EDTSpecial Weather StatementTAEMadison, Taylor57 min
Jun 7, 6:00 AM EDTSpecial Marine WarningTAE42 min
Jun 7, 7:24 AM EDTSpecial Marine WarningTAE51 min
Jun 7, 11:17 AM EDTAreal Flood AdvisoryTAEJefferson118 min
Jun 7, 1:13 PM EDTAreal Flood AdvisoryTAEJefferson2 hr
Jun 7, 1:14 PM EDTSpecial Weather StatementTAELafayette31 min
Jun 7, 2:10 PM EDTSpecial Weather StatementTAELafayette35 min
Jun 7, 2:49 PM EDTSpecial Weather StatementTAEWalton26 min
Jun 7, 2:50 PM EDTSpecial Weather StatementTAELafayette25 min
Jun 7, 3:40 PM EDTSpecial Marine WarningTAE65 min
Jun 7, 3:55 PM EDTSpecial Weather StatementTAEWalton65 min
Jun 7, 6:41 PM EDTAreal Flood WarningTAELafayette, Madison, Taylor12 hr

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.